On the extension of Lipschitz functions



Costica Mustata
“Tiberiu Popoviciu” Institute of Numerical Analysis, Romanian Academy, Romania



Paper coordinates

C. Mustăţa, On the extension of Lipschitz functions, Seminar of Funct. Analysis and Numerical Methods, Preprint Nr. 1 (1986), 83-92.



About this paper

Publisher Name
Print ISSN
Online ISSN

google scholar link

[1] Cobzas, S., Mustata, C., Norm Preserving Exctension of Convex Lipschitz Functions, J.A.T., 24 (1978), 236-244.
[2] Dunham, C.B., Chebyshev approximation with a null space, Proc. Amer. Math. Soc. 41 (1973) 557-558.
[3] Johnson, J.A., Banach Spaces of Lipschitz Functions and Vector-Valued Lipschitz Funcitons, Trans. Amer. Math. Soc. 148 (1970), 147-169.
[4] Shane, E.J., Extension of range of functions, Bull. Amer. Math. Soc. 40 (1934), 837-842.
[5] Mustata, C., Best Approximaiton and Unique Extension of Lipschitz Functions, J.A.T., 19 (1977), 222-230.
[6] Roy, A.K., Extreme Points and Linear Isometries of Banach Space of Lipschitz Functions, Canad. J. of Math. 20 (1968), 1150-1164.
[7] Singer, I., Cea mai bună aproximare în spații vectoriale normate prin elemente din subspații vectoriale, Edit. Acad. R.S. Română, București, 1967.


Related Posts